Strong consistency of least squares estimators in linear models
Μαθηματική Επιθεώρηση, Tome 29 (1985), pp. 91-97
Cet article a éte moissonné depuis la source Hellenic Digital Mathematics Library
@article{MR_1985_29_a8,
author = {Demetrios G. Kaffes},
title = {Strong consistency of least squares estimators in linear models},
journal = {M\ensuremath{\alpha}\ensuremath{\theta}\ensuremath{\eta}\ensuremath{\mu}\ensuremath{\alpha}\ensuremath{\tau}\ensuremath{\iota}\ensuremath{\kappa}\ensuremath{\acute\eta} E\ensuremath{\pi}\ensuremath{\iota}\ensuremath{\theta}\ensuremath{\varepsilon}\ensuremath{\acute\omega}\ensuremath{\rho}\ensuremath{\eta}\ensuremath{\sigma}\ensuremath{\eta}},
pages = {91--97},
year = {1985},
volume = {29},
language = {gr},
url = {http://geodesic.mathdoc.fr/item/MR_1985_29_a8/}
}
Demetrios G. Kaffes. Strong consistency of least squares estimators in linear models. Μαθηματική Επιθεώρηση, Tome 29 (1985), pp. 91-97. http://geodesic.mathdoc.fr/item/MR_1985_29_a8/